# SDR QXEA2021111500513

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 12,960 hours, 7,625 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: SG99042128D
- Condition: None
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT ESCAPE ROUTE MARKING AT THE L1 ENTRANCE NOT FULLY ILLUMINATED. REMOVED FROM SERVICE. REMOVED AND REPLACED AND OPS TESTED LIGHT STRIP LOCATED IN FWD CABIN E175 AMM TASK 33-50-21-000-801A ,33-50-21-400-801-A , 33-50-21-710-801-A OPS TEST GOOD  NO OTHER DEFECTS NOTED AT THIS TIME PN REPLACED WAS SG9904-2128D. RETURNED TO SERVICE.
